# SDR QXEA2012091001015

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 664.5 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DOUBLER AT FR 664.5 STR 24P HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS NOTED .043", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  ALL BLENDS IN LIMITS IAW RD 8/4-53-4737.  APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  COMPLIED WITH TASK CARD RD 8/4-53-4737.
